New theorems on extended b-metric spaces under new contractions
Articles
Aiman Mukheimer
Prince Sultan University
Nabil Mlaiki
Prince Sultan University
Kamal Abodayeh
Prince Sultan University
Wasfi Shatanawi
Prince Sultan University
Published 2019-11-07
https://doi.org/10.15388/NA.2019.6.2
PDF

Keywords

fixed point
b-metric spaces
contraction

How to Cite

Mukheimer A., Mlaiki N., Abodayeh K. and Shatanawi W. (2019) “New theorems on extended b-metric spaces under new contractions”, Nonlinear Analysis: Modelling and Control, 24(6), pp. 870–883. doi: 10.15388/NA.2019.6.2.

Abstract

The notion of extended b-metric space plays an important role in the field of applied analysis to construct new theorems in the field of fixed point theory. In this paper, we construct and prove new theorems in the filed of fixed point theorems under some new contractions. Our results extend and modify many existing results in the literature. Also, we provide an example to show the validity of our results. Moreover, we apply our result to solve the existence and uniqueness of such equations.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy